# SDR SIMA20120313002

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 23,774 hours, 20,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4500 THE CREW REPORTED A STRONG OIL ODOR IN THE COCKPIT NOTICED FIRST DURING DESCENT THRUST LEVER AT FLT IDLE.  DURING SINGLE ENGINE TAXI NR 1 ENG OFF OIL ODOR GOT STRONGER THEN DISSIPATED.  SUSPECT NR 1 ENG OIL SMELL.  THE FLIGHT ATTENDANT REPORTED A LIGHT ODOR IN THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW ETN EM 72034R4.  NO OIL ODOR DETECTED.  INSPECTED THE EXHAUST.  NO OIL FOUND.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
